# SDR SWIA202156257

- Difficulty date: January 4, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Cracked
- Location: Emer Exit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY EXIT DOOR HAS A POSABLE CRACK AROUND UPPER BAYONET   (C-CHECK) RO 2/13/2021   REPAIRED LH EMERGENCY EXIT DOOR, AROUND UPPER BAYONET, CUT AWAY DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS REF. REO 670-52-21-067 REV -- DATED 2021-01-25 AND CRJ700 SRM 51-42-21-001-001-A01 LEAK CHECK GOOD COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
